MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis; Iliac Covered Stent, Arterial

W. L. Gore & Associates, Inc. GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis; Iliac Covered Stent, Arterial
Catalog Number BXB073902A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Pseudoaneurysm (2605)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis
Common Device Name
Iliac Covered Stent, Arterial
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Echo Ridge B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50215233
Report Number2017233-2026-07900
Device Sequence Number15954813
Product Code PRL
UDI-Device Identifier00733132658640
UDI-Public(01)00733132658640(17)290304
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXB073902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight151 LB
Patient RaceWhite